# SDR JJBA20210520030

- Difficulty date: May 20, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP ACCESS 571AB HOLE ELONGATED AND SURFACE CORROSION. HOLE REPAIRED. NR #57-2130
